# SDR RRXA97262

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE ON LONGERON 31 LEFT AT, STA 163 TO STA 170.  *S/D*  REMOVED CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D02-R17 AND DC-8 SRM 51-1-8, 51-1-21 AND 53-2-0.
